# SDR SWAA050897

- Difficulty date: March 23, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 46,507 hours, 46,003 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FUSELAGE BELLY SKIN CRACKED AT BS 378, LBL 2.  REPAIRED SKIN PER SWA EA.
